# SDR QMLA2021090720044

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 10,928 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Control Panel
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACSN 51344 N911AL REPORTED LANDING ON FT MCDOWELL GOLF COURSE DUE TO MAIN TRANSMISSION CHIP LIGHT AND A COMMUNICATION ISSUE.  INSPECTED AND CLEANED CHIP DETECTORS, PERFORMED PENALTY GROUND RUN. ONCE CHIP LIGHT ISSUE WAS RESOLVED, TROUBLESHOT COMMUNICATION ISSUE. FOUND DISCONNECTED UPPER CONNECTOR ON PILOTS AUDIO CONTROL PANEL. RECONNECTED, PERFORMED COMM CHECK, CHECK WAS GOOD.
